# SDR DALA2015041502783

- Difficulty date: April 14, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 74,227 hours, 33,916 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, SKIN, BS 1180,S-9R TO S-10R, IN-FLIGHT DAMAGE, DTA STAGE III LIMIT.  REPAIRED IAW ER/A 524269-14, REV A,
